# SDR FDEA201101170219

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50675
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 780, RBL 45 TO RBL 50 HAS CORROSION ON UPPER CHORD. CORRODED FLOORBEAM AT STA 780, FROM RBL 45 TO RBL 50,  R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
